|Lipodystrophy & Anabolic Medications
May 1, 2000
What is your opinion on using anabolic medications with exercise as a treatment for lipodystophy?
How does mitochondrial toxicity play a role in lipodystrophy?
And have you seen a significant decrease in HDL levels on this type of therapy?
Response from Dr. Dieterich
Mitochondrial tox may indeed be the major issue in lipodystrophy, but not the only one. Protease inhibitors play a role as well by increasing triglycerides and glucose.
When you change the meds that may be causing mito tox the cholesterol and triglcerides definitely decrease. HDL may or may not change, exercise may the best may to increase HDL. Douglas T. Dieterich, M.D.
We Found the BUG. Now What?
is it safe to use xenadrine for weight loss
- Tingling Lips Sign Of Seroconversion
- How Long Do I Wait To Get Tested After Sex With A Prostitute?
- Black Spots After Touching Dried Blood Worried I Have HIV
- Burning Penis After Licking Genital Worried I Have HIV
- Burning Urethra After Unprotected Sex Without Ejaculation Worried I Have HIV
- Coated Tongue After Topping Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.